Welcome, Guest. Please login or register.
June 26, 2019, 12:15:41 am

Login with username, password and session length


Members
Stats
  • Total Posts: 745585
  • Total Topics: 62329
  • Online Today: 269
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 265
Total: 267

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: nose bleeds  (Read 1634 times)

0 Members and 1 Guest are viewing this topic.

Offline agirl

  • Member
  • Posts: 10
nose bleeds
« on: May 02, 2017, 06:52:56 pm »
Sorry if im posting this in the wrong section anyway my bf has Aids and today he has been getting alot of nose bleeds. Can anybody tell me what this means?

Offline Ptrk3

  • Global Moderator
  • Member
  • Posts: 2,634
Re: nose bleeds
« Reply #1 on: May 02, 2017, 07:54:15 pm »
agirl:  I have moved your post to the proper forum board and removed your duplicate post.  Unless you are also HIV positive (like your boyfriend), please post in this board only.

This is the only thing I've read about HIV status and nose bleeds:

http://www.thebody.com/Forums/AIDS/SideEffects/Q170458.html

However, his nose bleeds may be completely unrelated to his HIV status.

I would suggest that you contact his healthcare provider and discuss the situation with him or her.
« Last Edit: May 02, 2017, 07:58:10 pm by Ptrk3 »
HIV 101 - Basics
HIV 101
You can read more about Transmission and Risks here:
HIV Transmission and Risks
You can read more about Testing here:
HIV Testing
You can read more about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read more about HIV prevention here:
HIV prevention
You can read more about PEP and PrEP here
PEP and PrEP

Offline agirl

  • Member
  • Posts: 10
Re: nose bleeds
« Reply #2 on: May 02, 2017, 07:57:24 pm »
His cd4 is 200 something

Offline Ptrk3

  • Global Moderator
  • Member
  • Posts: 2,634
Re: nose bleeds
« Reply #3 on: May 02, 2017, 08:01:00 pm »
I did modify my original response and added the above link.

You should check with his doctor to discuss whether his nose bleeds are a result of medication or low blood-platelet issues.
HIV 101 - Basics
HIV 101
You can read more about Transmission and Risks here:
HIV Transmission and Risks
You can read more about Testing here:
HIV Testing
You can read more about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read more about HIV prevention here:
HIV prevention
You can read more about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.